Symmetry breaking in the Anderson-Hubbard model

Share/Save/Bookmark

Traa, M.R.M.J. and Caspers, W.J. (1992) Symmetry breaking in the Anderson-Hubbard model. Physica A: Theoretical and statistical physics, 183 (1-2). pp. 175-186. ISSN 0378-4371

open access
[img]
Preview
PDF
488kB
Item Type:Article
Copyright:© 1992 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/24790
Official URL:http://dx.doi.org/10.1016/0378-4371(92)90184-R
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 129591